{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:200902200319545523   Reference number:04A0235749

Spin Correlation Functions in the Large-α Region of the Square-Lattice J1-J2 Model

正方格子J1-J2モデルの大α域におけるスピン相関関数
Author (1):
Material:
Volume: 73  Issue:Page: 599-607  Publication year: Mar. 15, 2004
JST Material Number: G0509A  ISSN: 0031-9015  CODEN: JUPSA  Document type: Article
Article type: 原著論文  Country of issue: Japan (JPN)  Language: ENGLISH (EN)
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
,...
   To see more with JDream III (charged).   {{ this.onShowAbsJLink("テキストリンク | 文献 | EN | PC", "JDreamIII(抄録)", "http://jdream3.com/lp/jglobal/index.html?docNo=04A0235749&from=J-GLOBAL&jstjournalNo=G0509A") }}
JST classification (1):
JST classification
Category name(code) classified by JST.
Theory of magnetic properties 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page